# SDR AJXA2023052600023

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N104R
- Make and model: Cessna 750
- Aircraft serial: 7500095
- Aircraft time: 5,965 hours, 3,463 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 99143796
- Part serial: 99110H5520
- Condition: Cracked
- Location: Windshield
- Part time: 5,965 hours, 3,463 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING THE CRUISE PHASE OF FLIGHT THE COCKPIT RH SIDE SHATTERED
